A remark to the Floquet theorem for systems of linear differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 121-124
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a10,
author = {Laitochov\'a, Jitka},
title = {A remark to the {Floquet} theorem for systems of linear differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {121--124},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166431},
zbl = {0756.34013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a10/}
}
TY - JOUR AU - Laitochová, Jitka TI - A remark to the Floquet theorem for systems of linear differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 121 EP - 124 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a10/ LA - en ID - AUPO_1991_30_1_a10 ER -
%0 Journal Article %A Laitochová, Jitka %T A remark to the Floquet theorem for systems of linear differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 121-124 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a10/ %G en %F AUPO_1991_30_1_a10
Laitochová, Jitka. A remark to the Floquet theorem for systems of linear differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 121-124. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a10/